Pravastatin에 의한 스티븐스-존슨증후군 1예
Pravastatin-induced Stevens-Johnson syndrome
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Stevens-Johnson syndrome (SJS) manifests with severe cutaneous reactions, most commonly triggered by medications, which are characterized by fever and mucocutaneous lesions leading to necrosis and sloughing of the epidermis. To our knowledge, pravastatin-induced SJS has not yet been reported. Here, we describe a case of SJS due to pravastatin, which was diagnosed by a patch test. A 70-year-old woman presented with maculopapular skin rashes, which developed 2 weeks after medication of bisoprolol, amlodipine, pravastatin, spironolactone, and indobufene for cardiac problems. Various bullous-erosive mucocutaneous lesions occupied less than 10% of the total body surface area. Painful oropharyngeal mucous membrane lesions were observed. The vermilion border of the lips became denuded and developed serosanguinous crusts. With the drug withdrawal and the use of systemic corticosteroids, her manifestations resolved. Drug patch tests with bisoprolol, amlodipine, pravastatin, spironolactone, and indobufene were performed, resulting in a positive reaction to pravastatin, but not to the other drugs. To the best of our knowledge, this is the first case of pravastatin-induced SJS.
Abstract
Stevens-Johnson syndrome (SJS) manifests with severe cutaneous reactions, most commonly triggered by medications, which are characterized by fever and mucocutaneous lesions leading to necrosis and sloughing of the epidermis. To our knowledge, pravastatin-induced SJS has not yet been reported. Here, we describe a case of SJS due to pravastatin, which was diagnosed by a patch test. A 70-year-old woman presented with maculopapular skin rashes, which developed 2 weeks after medication of bisoprolol, amlodipine, pravastatin, spironolactone, and indobufene for cardiac problems. Various bullous-erosive mucocutaneous lesions occupied less than 10% of the total body surface area. Painful oropharyngeal mucous membrane lesions were observed. The vermilion border of the lips became denuded and developed serosanguinous crusts. With the drug withdrawal and the use of systemic corticosteroids, her manifestations resolved. Drug patch tests with bisoprolol, amlodipine, pravastatin, spironolactone, and indobufene were performed, resulting in a positive reaction to pravastatin, but not to the other drugs. To the best of our knowledge, this is the first case of pravastatin-induced SJS.
참고문헌 (9)
- Fregert S, "Manual of contact dermatitis" (1981), Munksgaard Publishers
- Peters AT, "Patterson's allergic diseases", pp.232~235 (2009)
- Tas S, "Management of drug rash with eosinophilia and systemic symptoms(DRESS syndrome) : an update", Dermatology, 206, pp.353~356 (2003)
- Wolf R, "Drug Rash with eosinophilia and systemic symptoms versus Stevens-Johnson Syndrome : a case that indicates a stumbling block in the current classification", Int Arch Allergy Immunol, 141, pp.308~310 (2006)
- Wolkenstein P, "Patch testing in severe cutaneous adverse drug reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis", Contact Dermatitis, 35, pp.234~236 (1996)
- Hydzik P, "Side effects of the HMG-CoA reductase inhibitors (statins). Lupus erythematosus induced by Atorvastatin therapy", Przegl Lek, 68, pp.495~498 (2011)
- Adams AE, "Statins and"chameleon-like"cutaneous eruptions : simvastatin-induced acral cutaneous vesiculobullous and pustular eruption in a 70-year-old man", J Cutan Med Surg, 14, pp.207~211 (2010)
- Petrou E, "Simvastatin-induced toxic epidermal necrolysis", J Acute Dis, pp.335~336 (2014)
- Gressier L, "Atorvastatin-induced drug reaction with eosinophilia and systemic symptoms(DRESS)", Ann Dermatol Venereol, 136, pp.50~53 (2009)
